# SDR 01FDEA00325

- Difficulty date: May 2, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 42,010 hours, 24,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, BS 950 BULKHEAD FOUND CORRODED ON LWR CHORD AT RBL 20.  *S/D*  REMOVED, REPLACED AND FAB SPLICE ANGLE PER IAW BAC 727 SRM 51-40.
